# SDR SWIA201436522

- Difficulty date: February 19, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 26,471 hours, 21,923 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON LT INBD FLAP UPPER SKIN, INNER DOUBLER AT FLAP STATION 60.005 UNDER FLAP PANEL 584AB FROM VANE ACTUATOR SLIDING BEAM.  C CHECK REPAIRED CHAFING MARK ON LT INBD FLAP INNER DOUBLER OF UPPER SKIN AT FS 60.005 IAW REO.
